Translator Disclaimer
December 2013 Polynomial cycles in rings of integers in fields of signature $(0,2)$
Tadeusz Pezda
Funct. Approx. Comment. Math. 49(2): 391-409 (December 2013). DOI: 10.7169/facm/2013.49.2.16

Abstract

We find all possible cycle-lengths of polynomial mappings in one variable over rings of integers of number fields of signature $(0,2)$. Such fields have unit rank $1$, and possible cycle-lengths for other fields having unit rank $\le 1 $, but other signature, were found earlier by other authors.

Citation

Download Citation

Tadeusz Pezda. "Polynomial cycles in rings of integers in fields of signature $(0,2)$." Funct. Approx. Comment. Math. 49 (2) 391 - 409, December 2013. https://doi.org/10.7169/facm/2013.49.2.16

Information

Published: December 2013
First available in Project Euclid: 20 December 2013

zbMATH: 1285.11128
MathSciNet: MR3161505
Digital Object Identifier: 10.7169/facm/2013.49.2.16

Subjects:
Primary: 11R04
Secondary: 11R16, 11R27

Rights: Copyright © 2013 Adam Mickiewicz University

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.49 • No. 2 • December 2013
Back to Top